# SDR AU000391

- Difficulty date: February 24, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: A0441
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 4,046 cycles
- Component: Horizontal Stab, Robsin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER SPAR CRACKED THROUGH ATTACHMENT BOLT HOLES (4 OFF).  FOUND FOLLOWING TAIL ROTOR STRIKE INSPECTION ALTHOUGH IT IS SUSPECTED THAT THE CRACKS WERE ALREADY PRESENT.
